# SDR ASAA9740105

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FLT 504 - PRIOR TO FLIGHT, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE AT ROWS 19 THRU 23.  REPLACED BATTERY PACK AND BATTERY CHARGER AND LIGHTS OPERATED NORMALLY.  REF:  OPERATOR CONTROL NR 98ZZZX373.  (X)
